Publications & Works

Articles Published in Journals That Entered SCI, SSCI and AHCI Indexes

Strong-order conditions of Runge-Kutta method for stochastic optimal control problems

APPLIED NUMERICAL MATHEMATICS, vol.157, pp.470-489, 2020 (Journal Indexed in SCI) identifier identifier

Minimal truncation error constants for Runge-Kutta method for stochastic optimal control problems

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.331, pp.196-207, 2018 (Journal Indexed in SCI) identifier identifier

Optimal boundary control of the unsteady Burgers equation with simultaneous space-time discretization

OPTIMAL CONTROL APPLICATIONS & METHODS, vol.35, no.4, pp.423-434, 2014 (Journal Indexed in SCI) identifier

An all-at-once approach for the optimal control of the unsteady Burgers equation

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.259, pp.771-779, 2014 (Journal Indexed in SCI) identifier identifier

Solving optimal control problems for the unsteady Burgers equation in COMSOL multiphysics

Journal of Computational and Applied Mathematics, vol.235, no.16, pp.4839-4850, 2011 (Journal Indexed in SCI Expanded) identifier identifier

Articles Published in Other Journals

A discrete optimality system for an optimal harvesting problem

COMPUTATIONAL MANAGEMENT SCIENCE, vol.14, no.4, pp.519-533, 2017 (Journal Indexed in ESCI) identifier identifier

Brezzi Pitkaranta stabilization and a priori error analysis for the Stokes Control

An international journal of optimization and control, vol.7, no.1, pp.75-82, 2017 (Refereed Journals of Other Institutions)

Simulation of stochastic optimal control problems with symplectic partitioned Runge Kutta scheme

Dynamics of Continuous, Discrete and Impulsive Systems: Series B: Applications & Algorithms, vol.22, pp.425-440, 2015 (Refereed Journals of Other Institutions)

Refereed Congress / Symposium Publications in Proceedings

Comparison of the stabilized finite element solutions of optimal control of convection diffusion equation

International Conference on Applied Mathematics in Engineering (ICAME18), 27 June 2018

Numerical solutions of optimal control problemsfor microwave heating

ThIIER International Conference on Applied Physics and Mathematics, 30 May 2016

Optimal Control of Stochastic Heat Equation with Symplectic Partitioned Runge Kutta Scheme

14th International Workshop on Dynamical Systems and Applications, Ankara, 29 June 2015

Optimal control problems of stochastic flows with Runge Kutta schemes

International Conference on Mathematics and Mechanics,ICMM 2015 Paris, 27 - 28 April 2015

All at once approach with Preconditioning Optimal Boundary Control of Burgers Equation

International Conference on Applied and Computational Mathematics, METU, Ankara, 03 October 2012

All at once method for Optimal Boundary Control of Burgers Equation

International Conference on Applied Analysis and Algebra, İstanbul, 29 June 2011

Books & Book Chapters

Itô–Taylor Expansions for Systems of Stochastic Differential Equations with Applications to Stochastic Partial Differential Equations

in: Modeling, Dynamics, Optimization and Bioeconomics II , Alberto A. PintoDavid Zilberman, Editor, Springer, London/Berlin , London, pp.513-532, 2017

Change of Time Method and Stochastic Taylor Expansion with Computation of Expectation

in: Modeling Optimization Dynamics and Bioeconomy, , Editor, Springer, pp.739-753, 2014